×

Zerlegbarkeitskriterien für Invarianten torsionsfreier abelscher Gruppen des Ranges 2. (German) Zbl 0422.20042


MSC:

20K15 Torsion-free groups, finite rank
20K99 Abelian groups
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] R. A. Beaumont R. S. Pierce: Torsion free groups of rank two. Mem. Amer. Math. Soc., no 38 (1961). · Zbl 0122.27802
[2] L. Fuchs: Infinite abelian groups. Academic Press, New York (1970) · Zbl 0209.05503
[3] O. Mutzbauer: Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2. Rend. Sem. Mat. Univ. Padova, 55 (1976), pp. 195-208. · Zbl 0359.20035
[4] O. Mutzbauer: Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2 (2. Teil). Rend. Sem. Mat. Univ. Padova, 58 (1978). · Zbl 0411.20033
[5] O. Mutzbauer: Torsionsfreie abelsche Gruppen des Ranges 2. Habilitationsschrift, Würzburg (1977). · Zbl 0461.20038
[6] F. Richman: A class of rank-2 torsion free groups. Studies on Abelian Groups (Paris, 1968), pp. 327-333. · Zbl 0182.04103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.